# SDR DHL2004803503

- Difficulty date: March 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 6 FLOOR TRACK LUGS WORN, STA 1493.000.  CUT OUT DAMAGED SECTION OF NR 6 FLOOR TRACK STA 1493.000 IAW DC8 SRM 53-2-3 FIG 6D, PG 17.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW CHANNEL AND TRACK PLUG IAW DC8 SRM 51-3-0 PG 1, DC8 SRM 53-2-3 PG 17-19.
